Numerical validation of solutions of complementarity problems: The nonlinear case

G. E. Alefeld, Xiaojun Chen, F. A. Potra

Research output: Journal article publicationJournal articleAcademic researchpeer-review

10 Citations (Scopus)

Abstract

This paper proposes a validation method for solutions of nonlinear complementarity problems. The validation procedure performs a computational test. If the result of the test is positive, then it is guaranteed that a given multi-dimensional interval either includes a solution or excludes all solutions of the nonlinear complementarity problem.
Original languageEnglish
Pages (from-to)1-16
Number of pages16
JournalNumerische Mathematik
Volume92
Issue number1
DOIs
Publication statusPublished - 1 Jul 2002
Externally publishedYes

ASJC Scopus subject areas

  • Computational Mathematics
  • Applied Mathematics

Cite this